501 312

Cited 0 times in

과량의 인슐린 투여로 인한 인위성 저혈당증 1예

Other Titles
 A Case of Factitious Hypoglycemia due to Surreptitious Administration of Large Amount of lnsulin 
Authors
 김준우  ;  안철우  ;  남주영  ;  김똘미  ;  김영균  ;  추적금  ;  박종숙  ;  박진아  ;  조승현  ;  김동연  ;  김도연  ;  윤수지  ;  이경열  ;  차봉수  ;  김경래  ;  임승길  ;  이현철  ;  허갑범 
Citation
 Diabetes Monitor (임상당뇨병), Vol.3(2) : 193-200, 2002 
Journal Title
 Diabetes Monitor (임상당뇨병) 
ISSN
 1229-9693 
Issue Date
2002
Keywords
Factitious hypoglycemia ; Insulin ; Overdose
Abstract
Factitious hypoglycemia is a covert attempt to lower the blood glucose concentration with insulin of a sulfonylured agent. This attempt is mainly performed by the patients themselves. In a large series of diabetics who had overdosed on drugs, less than 5% had used insulin for suicidal or homicidal purposes. Additionally, 4 of 204 hypoglycemic episodes were due to a suicide atempt with insulin. The onset of insulin action, its peak level, and duration, and the degree of hypoglycemia, are determined by insulin's pharmacokinetics. However, the final outcomes are not associated withthe amount of insulin used. The complication related to insulin overdose are cerebral damage and hypokalemia. Other complications include, pulmonary edema attributed to congestive heart failure and hypertensive crisis, as well as respiratory insufficiency. We report this case with a review of the literature.
Files in This Item:
T200205343.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Park, Jong Suk(박종숙) ORCID logo https://orcid.org/0000-0002-5385-1373
Ahn, Chul Woo(안철우) ORCID logo https://orcid.org/0000-0003-3733-7486
Cha, Bong Soo(차봉수) ORCID logo https://orcid.org/0000-0003-0542-2854
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/143812
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links